Is been like a week, I stopped eating normally, I think it started emotional, since i fell in love and i stopped eating because I felt a little bit of nausea, but then it went out of control, now my stomach hurts, i can listen to my stomach growl, I feel nauseous every time I'm going to eat,well I barely eat something, i haven't throw up, and I didn't had any diarrhea. What could it be? what can i do? my mom is giving me Maalox, Zantac, and I'm eating soup, yogurt. but nothing hard :s help me!! I'm afraid that my stomach could close or something because I'm not eating right or that i can have any other complication. BTW i don't have any other type of problems like diabetes, heart or stomach problems(well until now) and I haven't went to the doctor
I don't want to be like this anymore.
Your stomach might just be upset because you suddenly stopped eating normal when you felt just a little nausea (are you nervouse or stressed out about your new love sitchuation?). Some times when people get really hungry they can start to feel nauseous, which may seem silly because it seems like it defeats the purpus, because then you feel to sick to eat. And with lack of food your stomach can hurt, your stomach can also hurt when you have gone too long with out eating and then you eat. I say it's kindda like your stomach being in "shock" from the food being in it.
If I were you I would keep trying to eat soft foods every few hours then slowly add in normal food here and there after a day or two. I think your stomach is just a little out of whack right now and you should try and get it on a regular eating schedule and then I think you'll start to feel better. Since you can eat and I'm guessing you can still drink stuff (?) your not in any danger.
Don't worry your stomach isn't going to close up on you. I've been nauseous for a little over 2 years now (I have other symptoms along with it too) and sometime I'll have to go months were I can only eat crackers, ginger ale, and instant mashed potato's. But if you do go a few days with out eating or drinking anything you should get into your doctor or the ER because you'll get dehydrated and need fluids. If you still feel nauseous in like 5-7 days and you have tried eating more regular, it probably won't hurt to make a trip to your doctor just to make sure everything is running right.
Also if the Maalox or Zantac (do you have heart burn?) don't seem to do be working you can try taking Benadryl. The active ingrediant in Benadryl is Diphenhydramine, and for some reason that can really settle an upset stomach. It can make you kindda sleepy though.
Good luck and I hope you fee better soon. There are also a bunch of home remadies you can use to help calm your stomach. Let me know if you want them and let me know if there is anything else I can do for you.
Yay now I'm feeling like that my stomach hurts I've tried using number 2 and nothing happened it started this morning but I never eat breakfast and barely eat lunch and barley sup per I can her my stomach growl and make a sound when I am about to pass gas what is wring with me
I am and have had the same stomach, nausea, hard time eating problems for almost 3 years off and on. The past couple of days have been rough. Had to leave work many times this week. My food pattern is also all out of wack and my mom is currently on her way to bring me food and get me back on track. This information on this site and issue has really helped me out. I know I just need to eat something small every hour or so and I'll get better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.